# SDR CVU2002F00000

- Difficulty date: December 15, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N44MA
- Make and model: Beech 65-B80
- Aircraft serial: LD412
- Engine: Lyc TVO435*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL3493204
- Part serial: FOIGA005R
- Condition: Damaged
- Location: Engine
- Part time: 9 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY COIN HOLD DOWN RETAINERS LOOSE WITHIN MAGNETO CASE.  THE LOOSE RETAINERS, IN TURN, GOT CAUGHT IN THE TIMING WHEEL/GEAR AND CHEWED UP SEVERAL TEETH.  PROBABLE CAUSE-  THE RETAINERS WERE NOT INSTALLED PROPERLY.  FORTUNATELY THE DAMAGE WAS AT THE R20 TIMING MARK, WHERE WE WERE ABLE TO SEE THE DAMAGE DURING A 10 HOUR (ENGINE BREAK IN) VISUAL INSPECTION.
